Patient: I really appreciate this service.I know it’s probably nothing, but it’s been concerning me for long enough i want to talk about it.I’m a 16year old, athletic male, with no major illness in the past, some lung/ear infections, and almost anual strep throat. But nothing more severe.Umm. For the past two months I’ve been feeling fatigued, sometimes nautious, and almost always with an upset stomach, i find myself constantly dehydrated, and suffering from headaches as a result, but also urinating far more often. I’ve had some issues passing stool. But anything that comes out seems normal, no visible blood etc.About six months ago i passed what i assumed to be parts of a kidney stone, urinating was very difficult and frequent for about two days, and nearly every time i urinated a dull, yellow, tooth-coloured hard substance came out, the size of rough grains of sand.I guess these are kindof two seperate complaints, but if you feel there is any need for concern, or connection between these symptoms, i would appreciate the response highly.
Symptoms: Long-term upset stomach, frequent urination, dehydration, headache, lack of thirst, constipation, kidney stones
Doctor: Hello.Welcome to Ask The Doctor. We understand your concern.This kind of pain is mostly due to acid reflux or gall bladder issues like stones in gall bladder called as Cholelithiasis. It can be hiatus hernia associated with Gastroesophageal Reflux Disease.So, for evaluation of Gall bladder issues you should get an Ultrasound Abdomen which will rule out any Cholelithiasis or Pancreatitis.If your Ultrasound is normal, you would require treatment for Acid reflux.But since you must already be taking treatment for reflux as your problem is chronic, so i would advise you to get Upper GI Endoscopy done, that would rule out the reflux and the hiatus hernia if any.In acid reflux disease a combination of Omeprazole and Domperidone helps greatly. You should take soft, bland diet as spicy food aggravates acidity. In case of acute pain you can take anti-flatulent syrup like Digene or Gelusil.Share my opinion with your doctor.I hope it helps.Stay Healthy